# SDR REXA2016022700391

- Difficulty date: February 27, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD IS CRACKED AT LINTLE FITTING EDGE.  REPAIR REAR PRESS BULKHEAD BY LINTLE FITTING IAW REO 601R-53-61-1230 REV F.
